# SDR ASAA2019052529469

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,710 hours, 7,110 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT "PACK" LIGHT ILLUMINATES UPON MASTER CAUTION RECALL, RESETS. GROUNDED - YES. ACCOMPLISHED ZONE/TEMP CONTROLLER BITE #2 CONTROLLER LOGGED INLET SRADA FAULT, VERIFY AND RESET OK WITH NO FURTHER DISCREPANCIES NOTED. REF AMM 21-61-00.
